Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Shoulder reconstructive surgery, soreness in arm, pain in armpit, lump in armpit. Related to lifting?

Hi there! I m 21 years old, female, I had shoulder reconstructive surgery 6 months ago...have been fine still sore when doing certain things but I pretty much have full range of motion back. Today my arm was sore And hurting under my armpit and when I felt under it there was a small lump about the size of a dime and it hurts to the touch. I just wanted to make sure it wasn t anything serious and if it was maybe related to lifting something?
Asked On : Sun, 28 Oct 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Ophthalmologist 's  Response
It is good that post operatvely you are having all movments. Now that ther is alump in arm pit andpain . You need acheck up by the doc tor who did the surgery. Most probably you have totake some antibiotic analgesic and worm phomantation. Have your consultation in mean time.
Answered: Tue, 1 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor